Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 811-820 of 855 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
811
On the Holder continuous subsolution problem for the complex Monge-Ampere equation

Ngoc Cuong Nguyenresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.57, no.1, 2018-02

812
SUBSOLUTION THEOREM FOR THE COMPLEX HESSIAN EQUATION

Nguyen, Ngoc Cuongresearcher, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA, pp.69 - 88, 2013-12

813
Proteomic and metabolomic profiling reveals the involvement of apoptosis in meat quality characteristics of ovine M. longissimus from different callipyge genotypes

Ma, Danyi; Yu, Qianqian; Hedrick, Victoria E.; Cooper, Bruce R.; Sobreira, Tiago Jose Paschoal; Oh, Ji-Hwan; Chun, Hyonhoresearcher; Kim, Yuan H. Brad, Meat Science, v.166, pp.108140, 2020-08

814
Bayesian inference of distributed time delay in transcriptional and translational regulation

Choi, Boseung; Cheng, Yu-Yu; Cinar, Selahattin; Ott, William; Bennett, Matthew R.; Josic, Kresimir; Kim, Jae Kyoungresearcher, BIOINFORMATICS, v.36, no.2, pp.586 - 593, 2020-01

815
Macroscopic and edge behavior of a planar jellium

Chafai, Djalil; Garcia-Zelada, David; Jung, Paulresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.61, no.3, 2020-03

816
A moving lemma for relative 0-cycles

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRA & NUMBER THEORY, v.14, no.4, pp.991 - 1054, 2020-06

817
A Stabilized Low Order Finite Element Method for Three Dimensional Elasticity Problems

Jo, Gwanghyun; Kwak, Do Y.researcher, NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, v.13, no.2, pp.281 - 295, 2020-05

818
A Short Note on Improvement of Agreement Rate

Kim, Doyeob; Kim, Sung-Horesearcher, JOURNAL OF CLASSIFICATION, v.37, no.3, pp.550 - 557, 2020-10

819
Asymptotic flocking dynamics of Cucker-Smale particles immersed in compressible fluids

Bae, H.-O.; Choi, Y.-P.; Ha, S.-Y.; Kang, Moon-Jinresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.34, no.11, pp.4419 - 4458, 2014-11

820
WARING'S PROBLEM FOR RATIONAL FUNCTIONS IN ONE VARIABLE

Im, Bo-Haeresearcher; Larsen, Michael, QUARTERLY JOURNAL OF MATHEMATICS, v.71, no.2, pp.439 - 449, 2020-06

rss_1.0 rss_2.0 atom_1.0